# SDR ASAA2018012123279

- Difficulty date: January 21, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 19,423 hours, 6,344 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: TC29603
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE, ECONOMIC FAULT, MAINT MESSAGE 77-10842 THE TOP RIGHT EGT SIGNAL IS OUT OF RANGE. REMOVED & REPLACED TOP RIGHT EGT SENSOR (S4) REF AMM 77-21-01/401. OPS GOOD. GROUND VERIFICATION SUCCESSFUL. CLEARS PLT.
